| Model Number |
810 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Burn(s) (1757); Skin Discoloration (2074)
| Date of Event |
12/11/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) has inspected the device and it appears that unit may have been dropped or hit.The output was found to be within the manufacturer's specifications but the thermoelectric coupling (tec) was non-operational.Alma lasers made multiple attempts to request patient photographs and pertinent adverse event information.The facility did not provide the adverse event details until the day before the reportability 30-day deadline.Alma lasers (b)(4) clinical reviewed the information and found some of the pertinent information to be lacking.Alma lasers (b)(4).Clinical determined that vital information on past treatment records need to be explored.In the absence of visual evidence and pertinent clinical information, at this time, no root cause can be assessed.However, in good faith efforts, alma lasers is submitting the report to the fda at this time.Alma lasers is investigating this issue and will submit supplemental reports within the fda published timelines if additional information becomes available.
Event or Problem Description
The suspected device was used on the patient's anterior entire legs and right inner thigh for unwanted hair.As per the facility, patient sustained burns up and down the legs with scabbing.The right inner thigh area had broken skin.The burns appeared in the evening after treatment.The facility provided patient with neosporin to apply to all areas with light dressings.As per the facility, the patient has on-going pigmentation.